OaM cover

Operators and Matrices

Volume: 17

Year: 2023


Issue: 3 (September, 2023)
Article number / DOI Authors / Title Pages Abstract Article
17-38 Cheikh Ould Hamoud: Invertible elements and commutativity in Banach algebras 573–581 View View
17-39 Maria Adam, Berivan Azeez, Fatemeh E. Taheri: Computing the S-numerical ranges of differential operators 583–598 View View
17-40 Hamadi Baklouti, Mohammed Mabrouk: A note on the A-spectrum of A-bounded operators 599–611 View View
17-41 Hassen Arfaoui: Feedback stabilization of the linearized Viscous Saint-Venant system by constrained Dirichlet boundary control 613–638 View View
17-42 Ronaldo José Sousa Ferreira, Artem Lopatin: Minimal generating and separating sets for O(3)-invariants of several matrices 639–651 View View
17-43 S. H. Kulkarni, G. Ramesh: Spectral representation of absolutely minimum attaining unbounded normal operators 653–669 View View
17-44 P. W. Ng, Tracy Robin: Projections and proper infiniteness for corona algebras 671–691 View View
17-45 Bahargul Nurahemet, Myrzagali N. Ospanov: On 2×2 positive matrices of τ-measurable operators 693–704 View View
17-46 Hranislav Stanković: Converse of Fuglede Theorem 705–714 View View
17-47 P. Shanmugapriya, P. Maheswari Naik, Abdelkader Benali: On M-class-{c}-wAk*(a,b) operators 715–730 View View
17-48 Arpit Kansal, Ajay Kumar: Ideals in Haagerup tensor product of C-ternary rings and TROs 731–748 View View
17-49 Amit Kumar: Absolute matrix order ideals in absolute matrix order unit spaces 749–765 View View
17-50 Pintu Bhunia, Kallol Paul, Somdatta Barik: Further refinements of Davis-Wielandt radius inequalities 767–778 View View
17-51 Ali Bayati Eshkaftaki, Javad Mashreghi, Mostafa Nasri: The infinite dimensional Perfect-Mirsky conjecture 779–791 View View
17-52 Mohamed Amine Ighachane, Mohammed Bouchangour, Zakaria Taki: Some refinements of real power form inequalities for (p,h)-convex functions via weak sub-majorization 793–808 View View
17-53 Dongwei Li, Jing Jiang, Yuxiang Xu: On weaving frames in Hilbert spaces 809–822 View View
17-54 Fen Wang: A norm inequality for three real matrices 823–833 View View
17-55 Benoît Collins, Ken Dykema: Addendum to: On a reduction procedure for Horn inequalities in finite von~Neumann algebras 835–837 View View
17-56 Arpita Mal: On joint numerical radius of operators and joint numerical index of a Banach space 839–856 View View
17-57 Mohamed Chraibi Kaadoud, El Hassan Benabdi, Messaoud Guesba: Some inequalities related to numerical radius and distance from scalar operators in Hilbert spaces 857–866 View View
17-58 Jonathan L. Merzel, Ján Mináč, Tung T. Nguyen, Federico W. Pasini: Spectral perturbation by rank m matrices 867–874 View View